Cetrizet D tablets 100’s contains Cetirizine 5mg and Pseudoephedrine 120mg as active ingredients.
- Cetirizine is an antiallergic that blocks the action of a chemical messenger (histamine) responsible for runny nose watery eyes and sneezing.
- Pseudoephedrine is a decongestant that narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.
It is used for Colds Allergies Running nose Skin allergies Sneezing Sinus congestion and pressure Itching and hay fever.
The fixed-dose combination of cetirizine, a systemic antihistamine, and phenylephrine, an adrenergic drug, is used in allergic conditions.
When to use Cetrizet D tablets 100’s
Seasonal allergic rhinitis.
How to use
Adults: Take one tablet once daily.
Somnolence, insomnia, malaise, headache, dizziness, gastrointestinal discomfort, dry mouth, abdominal pain, diarrhoea, nausea, vomiting, occasional hypersensitivity, epistaxis, pharyngitis, bronchospasm.
Concurrent use of cetirizine with alcohol or other CNS depressants should be avoided because additional reductions in alertness and additional impairment of CNS performance may occur, Hepatic or renal impairment, elderly, tasks requiring mental alertness e.g, driving or operating heavy machinery; pregnancy.
Risk of increased bleeding and epistaxis when taken together with warfarin. Potentially Fatal: CNS depressants and anticholinergics may potentiate CNS depression of cetirizine.